# SDR USAAF96036

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20412222451
- Condition: Faulty
- Location: Radar
- Part time: 8,556 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 994 - AT FL 270, SMOKE STARTED TO APPEAR IN COCKPIT CAUSING THE CREW TO DON THE MASKS AND DIVERT TO RDU.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER COMPLICATIONS.  MAINTENANCE REPLACED THE RADAR INDICATOR AND TRANSCEIVER.  (X)
